# SDR USAA2011060100002

- Difficulty date: May 26, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 6,928 hours, 2,527 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Part number: D5227923500060
- Condition: Broken
- Location: R3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHL - EES - 3R DOOR ARMING HANDLE IS BROKEN.  REMOVED AND REPLACED 3R DOOR ARM / DISARM MECHANISM IAW AIRBUS MAINTENANCE MANUAL 52-22-22-400.
